Couldn't find what you looking for?

TRY OUR SEARCH!

I need advice on pregnancy as I am only 18 this year and I cannot ask my parents about it. I had sexual intercourse with my boyfriend on the 13th of April for the first time and it was unprotected. Although he withdrew in time I read that precum may cause pregnancy. He also hadnt urinate before his last ejaculation. Also turns out the 13th of April is my ovulation day. So I took the two postinor 2 pills after 72 hours but within 105 hours according to the instructions. But I'm not sure if they are still effective or not. So if my period doesn't come which is due by the end of this week, means I'm pregnant? Please help me.

Loading...

Hi Guest,

Postinor becomes less effective as time elapses so it is hard to say how effective it will be.

Your period may be different and it can be early or late.  It is a known side effect of the Postinor.

When your period is due, you can test if you'd like.  It should be no earlier than 2 weeks after having sex, 3 preferably.  Be sure to use your first - wakeup - urine as it is more concentrated (darker) and more liekly to give you an accurate result.

Good luck, keep us posted.
Reply

Loading...

If your period doesn't come and your always regular, you may be pregnant. And yes you can get pregnant from precum
Reply

Loading...

if you don't come on by the end of this month it mean you are pregnant
Reply

Loading...

Thank you for the advice.. But If I am pregnant, would you recommend abortion pills? And do I need parental consent?
Reply

Loading...

And I don't know why I haven't gotten any of the side effects from the postinor pills I took. Does that mean that it wasnt effective? I thought it can still break down my uterine wall even after the sperm has fused with my egg. And therefore make me bleed.
Reply

Loading...

Guest,

Slow down. Wait and find out if you are pregnant before considering abortion. No one on this forum will "recommend" it. It is your choice, or you and your partners choice to make - if you are pregnant.

Not all women experience side effects from Postinor. It does not mean that it is not effective. Remember, your period may be late and that is a common side effect.

Basically, you need to wait. Either for your period to occur or enough time to pass so you can test.

Hang in there.
Reply

Loading...